| Model Number |
10605 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.Device evaluation by mfr.: synergy ii us mr 3.00 x 28 mm stent delivery system was returned for analysis.An examination (visual and via scope) of the crimped stent identified stent damage.Stent struts on the proximal and mid stent was bunched distally.The undamaged distal crimped stent outer diameter was within max crimped stent profile measurement.The balloon was reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination of the hypotube found multiple hypotube kinks.A visual and tactile examination of the shaft polymer extrusion found no issues.An examination (visual and via scope) found no issues with the tip.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 23jul2020.It was reported that crossing difficulties were encountered.A 3.00 x 28 synergy drug-eluting stent was advanced for treatment but failed to cross the lesion.No patient complications nor injuries were reported.However, device analysis revealed stent damage.